Sign in with
Sign up | Sign in
Your question

MSN MESSENGER & BROADBAND

Last response: in Windows XP
Share
Anonymous
November 10, 2004 3:44:03 AM

Archived from groups: microsoft.public.windowsxp.messenger (More info?)

After using MSN Messenger, I have problems losing my broadband connection.

Has anyone else experienced this? Does anyone know why this may be?

Thanks
Anonymous
November 10, 2004 12:01:37 PM

Archived from groups: microsoft.public.windowsxp.messenger (More info?)

Hi Gunga,

Could you be more specific about what you're seeing?
____________________________________________
Jonathan Kay
Microsoft MVP - Windows Messenger/MSN Messenger
Associate Expert
http://www.microsoft.com/windowsxp/expertzone/
Messenger Resources - http://messenger.jonathankay.com
All posts unless otherwise specified are (c) 2004 Jonathan Kay.
You *must* contact me for redistribution rights.

"gunga" <gunga@discussions.microsoft.com> wrote in message
news:78EB451B-518F-4298-BDFB-023B1D1A0B97@microsoft.com...
> After using MSN Messenger, I have problems losing my broadband connection.
>
> Has anyone else experienced this? Does anyone know why this may be?
>
> Thanks
Anonymous
November 12, 2004 6:56:02 AM

Archived from groups: microsoft.public.windowsxp.messenger (More info?)

Simply that the connection is terminated & the PC then attempts to reconnect
(mostly unsuccessfully!).


"Jonathan Kay [MVP]" wrote:

> Hi Gunga,
>
> Could you be more specific about what you're seeing?
> ____________________________________________
> Jonathan Kay
> Microsoft MVP - Windows Messenger/MSN Messenger
> Associate Expert
> http://www.microsoft.com/windowsxp/expertzone/
> Messenger Resources - http://messenger.jonathankay.com
> All posts unless otherwise specified are (c) 2004 Jonathan Kay.
> You *must* contact me for redistribution rights.
>
> "gunga" <gunga@discussions.microsoft.com> wrote in message
> news:78EB451B-518F-4298-BDFB-023B1D1A0B97@microsoft.com...
> > After using MSN Messenger, I have problems losing my broadband connection.
> >
> > Has anyone else experienced this? Does anyone know why this may be?
> >
> > Thanks
>
>
>
!